# SDR DALA2021052802956

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 9,599 hours, 3,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7500132) DURING INSPECTION FOUND AFT LEFT ENTRY DOOR OUTSIDE EMERGENCY LIGHT OUT. REPLACED AFT LEFT EXTERIOR EMERGENCY LAMP. REFERENCE B-737 AMM 33-51-04-960-801. OPS CHECK OK.
